A Theorem of Michael Murmann Revisited

Zessin HN (2008)
Journal of Contemporary Mathematical Analysis 43(1): 50-58.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
A fundamental theorem of Murmann [2] characterizing equilibrium distributions of physical clusters is reconsidered. We recover this result by means of the integration by parts formula approach to Gibbs processes due to Nguyen Xuan Xanh and Hans Zessin [4].
Stichworte
equilibrium distributions; Gibbs processes; physical clusters
Erscheinungsjahr
2008
Zeitschriftentitel
Journal of Contemporary Mathematical Analysis
Band
43
Ausgabe
1
Seite(n)
50-58
ISSN
1068-3623
Page URI
https://pub.uni-bielefeld.de/record/1635963

Zitieren

Zessin HN. A Theorem of Michael Murmann Revisited. Journal of Contemporary Mathematical Analysis. 2008;43(1):50-58.
Zessin, H. N. (2008). A Theorem of Michael Murmann Revisited. Journal of Contemporary Mathematical Analysis, 43(1), 50-58. https://doi.org/10.3103/s11957-008-1004-y
Zessin, H. N. (2008). A Theorem of Michael Murmann Revisited. Journal of Contemporary Mathematical Analysis 43, 50-58.
Zessin, H.N., 2008. A Theorem of Michael Murmann Revisited. Journal of Contemporary Mathematical Analysis, 43(1), p 50-58.
H.N. Zessin, “A Theorem of Michael Murmann Revisited”, Journal of Contemporary Mathematical Analysis, vol. 43, 2008, pp. 50-58.
Zessin, H.N.: A Theorem of Michael Murmann Revisited. Journal of Contemporary Mathematical Analysis. 43, 50-58 (2008).
Zessin, Hans Norbert. “A Theorem of Michael Murmann Revisited”. Journal of Contemporary Mathematical Analysis 43.1 (2008): 50-58.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar